1. TMuscle acknowledges the use of AAS (anabolic and androgenic steroids) POMs (prescription-only medicines) and other performance-enhancing substances in bodybuilding today. It aims to provide reliable information on their safe administration, side effects and dangers.

    TMuscle does not approve or support the unlawful supply, possession or use of any drug.

    Members may report and describe factually their experiences with AAS and brands of AAS and POMs.

    Members may not offer to supply or facilitate the unlawful supply of AAS, POMS or other controlled drugs on TMuscle or its messaging systems.

Adex And Feeling Crap

Discussion in 'Other PED's and POM's' started by Scudd33, Nov 1, 2017.

  1. Scudd33

    Scudd33 Full Member

    Messages:
    263
    Likes Received:
    141
    Anyone else feel like shit for a day or two after adex?
    I mean lathargic and generally just shitty.
     


  2. doink

    doink PhD in Bro Science Top Contributor

    Messages:
    33,888
    Likes Received:
    64,783
    Id have a stab in the dark that it’s probably because you’re either using too much or maybe don’t even need it if you’re doses are on the lighter side.

    I used to do half once a week the day after my jab if I was cruising or on low test.

    Might go up to one Tab twice a week on a good dose.

    Adjust it if you need to, don’t just take something because it says so on the internet or out of habit.
     
    Eddie 1977, neil.rushton and Scudd33 like this.
  3. Scudd33

    Scudd33 Full Member

    Messages:
    263
    Likes Received:
    141
    Gauging my need for it on water retention,seems to be ok at twice a week but I think I'm gonna start breaking them in half.
    Feeling rubbish today after jabs last night and adex for with breakfast.
    Using quite a bit of gear so I thought that 1mg tabs twice a week was about right but nah.
     
  4. doink

    doink PhD in Bro Science Top Contributor

    Messages:
    33,888
    Likes Received:
    64,783
    9 times out of ten waters gonna be down to carb and sodium intake more so than oestrogen mate so it’s probably not the best measure to go off. I think you just develop a sort of instinct for these things as you go along really though don’t you so do what you feel is best.

    But yeah drop to half the day after a jab and see how you feel in a couple of weeks. Chances are you’re just overdoing it.
     
    Scudd33 and Eddie 1977 like this.
  5. pooley1810

    pooley1810 Top Contributor

    Messages:
    2,836
    Likes Received:
    5,000
    That quote points more to the gear than adex
    In your words, you’re using quite a bit of gear and you’re feeling shit the day after
    A big influx of hormones is gonna make your body react to something that isn’t supposed to be there
     
    Scudd33 and Eddie 1977 like this.
  6. Eddie 1977

    Eddie 1977 Top Contributor

    Messages:
    1,476
    Likes Received:
    1,113
    Scudd I only take adex twice a week bro and I can honestly say it's best thing I've done feel so much better for it bro
     
    Scudd33 likes this.
  7. Scudd33

    Scudd33 Full Member

    Messages:
    263
    Likes Received:
    141
    Hey bud I'm taking it twice a week,second drop is with no gear and it still makes me feel rubbish.
    Also I am using long chain esters for tren and test.
    Npp so far has been very good to me
    Reckon it might be too much?
    I'm gonna dial the gear back after I've completed 12 weeks on the npp.
    Probably best to have a rest for a month or two
     
    Eddie 1977 likes this.
  8. Scudd33

    Scudd33 Full Member

    Messages:
    263
    Likes Received:
    141
    I always feel better when the sick feeling goes and I can see so clearly on my legs and face that it does the job,just gonna chop them in half and take .5mg twice pw
     
    Eddie 1977 likes this.
  9. Eddie 1977

    Eddie 1977 Top Contributor

    Messages:
    1,476
    Likes Received:
    1,113
    Mate that's probably enough to be honest .it's worth a shot bro
     
    Scudd33 likes this.

Share This Page